# SDR MASA2011040702344

- Difficulty date: April 4, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 21,490 hours, 15,135 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Packing
- Condition: Leaking
- Location: Fuel Manifold
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK RT SIDE BY LANDING LIGHT.  MX REMOVED AND REPLACED PACKINGS AT FUELING MANIFOLD WIGGINS TYPE CONNECTION.
